# SDR AALA20020663

- Difficulty date: April 23, 2002
- Submitted: June 12, 2002
- Operation: Air carrier
- Aircraft: N442AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49468
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CUSP MEMBRANE FASTENERS HOLE CRACKED OUT UNDER NR 5 SEAT TRACK, FS 243.5.  REMOVED CRACK, REPAIRED CUSP MEMBRANE PER AARD 53-00-00-02, PAGE 1 ITEM 2.  (M)
